zbMATH — the first resource for mathematics

Oscillations of higher order differential equations of neutral type. (English) Zbl 1045.34043
Summary: Here, sufficient conditions are obtained for the oscillation of solutions of a class of \(n\)th-order linear neutral delay-differential equations. Some of these results are used to study the oscillatory behaviour of solutions of a class of boundary value problems for neutral hyperbolic partial differential equations.

34K11 Oscillation theory of functional-differential equations
34K40 Neutral functional-differential equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35R10 Partial functional-differential equations
Full Text: DOI EuDML
[1] K. Gopalsamy, B.S. Lalli and B.G. Zhang: Oscillation of odd order neutral differential equations. Czechoslovak Math. J. 42(117) (1992), 313-323. · Zbl 0778.34050
[2] K. Gopalsamy, S.R. Grace and B.S. Lalli: Oscillation of even order neutral differential equations. Indian J. Math. 35 (1993), 9-25. · Zbl 0809.34080
[3] I. Györi and G. Ladas: “Oscillation Theory of Delay-Differential Equations”. Clarendon Press, Oxford, 1991. · Zbl 0780.34048
[4] I.T. Kiguradze: On the question of variability of solutions of nonlinear differential equations. Differentsial’nye Uravneniya 1 (1965), 995-1006; Translation: Differential Equations 1 (1965), 773-782.
[5] G.S. Ladde, V. Lakshmikantham and B.G. Zhang: “Oscillation Theory of Differential Equations with Deviating Arguments”. Marcel Dekker, INC, New York, 1987. · Zbl 0832.34071
[6] N. Parhi and P.K. Mohanty: Oscillations of neutral differential equations of higher order. Bull. Inst. Math. Acad. Sinica 24 (1996). · Zbl 0858.34059
[7] C. Yuanji: Oscillation in nonautonomous scalar differential equations with deviating arguments. Proc. Amer. Math. Soc. 110 (1990), 711-719. · Zbl 0736.34060
[8] B.G. Zhang and K. Gopalsamy: Oscillations and nonoscillations in higher order neutral equations. J. Math. Phys. Sci. 25 (1991), 152-165. · Zbl 0766.34050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.